# SDR C2XA04SH103

- Difficulty date: February 26, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 14576881043
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT HAND LOWER COWLING SKIN WAS FOUND TO BE CHAFED IN TWO AREAS BETWEEN STATIONS XN=2180.0 AND XN=2905.0.  MAINTENANCE REMOVED THE DAMAGED AREAS AND PERFORMED DOUBLER REPAIRS IAW EMB 135 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
